MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC HST III SYSTEM (3.8MM); CLAMP, VASCULAR

MAQUET CARDIOVASCULAR LLC HST III SYSTEM (3.8MM); CLAMP, VASCULAR
Model Number HSK-3043
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Tw (b)(4) event site name exceeds character limitations: (b)(6).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
The hospital reported that during procedure the delivery device of the hst iii system (3.8mm) was loaded normally according to the instructions for use (ifu), but the seal became caught on the tip of the loader, preventing smooth removal and attachment.The seal got stuck in the loading device prior to deployment in the aorta.The device was immediately replaced with a new one.There was a 7-10 min delay.
 
Additional Manufacturer Narrative
B)(4).Updated sections: b4, g3, g6, h2, h3, h6, h11.Photos were received from the hospital and it is observed that the seal remained inside the loading device.The device was returned to the factory for evaluation on 02/05/2026.An investigation was conducted on 02/10/2026.Signs of clinical use and no evidence of blood was observed.The delivery device was returned inside the loading device with the white plunger not depressed and the blue safety lock on, which prevents the white plunger from being depressed.The seal was observed in the loading device window.The delivery device was removed from the loading device with no physical or visual difficulties observed.The seal and tension spring assembly remained inside the loading device.The seal and tension spring assembly was removed from the loading device with no physical or visual difficulties observed.No visual defects were observed on the intact seal and tension spring assembly.Measurements of the delivery device were taken; the inner diameter was measured at 0.196 inches, the outer diameter was measured at 0.220 inches ((b)(4)).The length of the delivery tube was measured at 2.48 inches ((b)(4)).The measurement values recorded for the delivery tube were within the tolerance specifications.Based on the returned condition of the device as well as the evaluation results, the reported failure "fitting problem" was confirmed.The lot # 3000456346 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.Specific actions for the reported failure mode are being maintained and documented under maquet's corrective and preventive action (capa) system.

Brand Name
HST III SYSTEM (3.8MM)
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key24399285
Report Number2242352-2026-0000092
Device Sequence Number15493607
Product Code DXC
UDI-Device Identifier00607567700321
UDI-Public(01)00607567700321(10)3000456346(17)260217
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K130382
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/17/2026
Device Model NumberHSK-3043
Device Catalogue NumberHSK-3043
Device Lot Number3000456346
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown